Classical solutions to a moving boundary problem for an elliptic-parabolic system
Joachim EscherUniversity of Hannover, Germany
The paper concerns a moving boundary problem for a coupled system of an elliptic and a parabolic boundary value problem. This system is applied to a model describing the growth of a homogeneous solid tumor in which the cell proliferation rate depends on the nutrient concentration only. For a large class of initial data the existence of a unique classical solution is shown.
Cite this article
Joachim Escher, Classical solutions to a moving boundary problem for an elliptic-parabolic system. Interfaces Free Bound. 6 (2004), no. 2, pp. 175–193DOI 10.4171/IFB/96